# SDR DALA2025011600388

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 76,447 hours, 33,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 690 ON S/C FOUND SEAT MOUNTED E-LIGHT OUT AT SEAT ROW 38. CORRECTIVE ACTION: R&R LIGHT ASSY IN REF TO B757 AMM 33-51. NOW CKS GOOD. (6910648)
